# SDR 2015FA0000345

- Difficulty date: July 27, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N48687
- Make and model: Scwzer G164B
- Aircraft serial: 157B
- Aircraft time: 7,833 hours
- Engine: Pwa R1340AN1
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: A5571
- Condition: False Indication
- Location: Fuel Qty
- Part time: 699 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL GAUGE WAS SHOWING MORE FUEL THEN WAS IN THE FUEL TANK.
